Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A further extension of Lebesgue's covering theorem

Author: George M. Rosenstein
Journal: Proc. Amer. Math. Soc. 15 (1964), 683-688
MSC: Primary 54.70
MathSciNet review: 0170327
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. S. Aleksandrov, The present status of dimension theory, Amer. Math. Soc. Transl. (2) 1 (1955), 1-26. MR 0073983 (17:519a)
  • [2] N. Bourbaki, Topologie générale, 1st ed., Hermann, Paris, 1948; Chapitre IX.
  • [3] W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton, N. J., 1948. MR 0006493 (3:312b)
  • [4] R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloq. Publ. Vol. 13, Amer. Math. Soc., Providence, R. I., 1932. MR 0150722 (27:709)
  • [5] M. J. Saadaldin, A generalized Lebesgue covering theorem, Duke Math. J. 29 (1962), 539-542. MR 0167958 (29:5223)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.70

Retrieve articles in all journals with MSC: 54.70

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society